Advanced Search
MyIDEAS: Login to save this article or follow this journal

Maskin monotonic aggregation rules

Contents:

Author Info

  • Asan, Goksel
  • Sanver, M. Remzi

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V84-4JJGB02-B/2/f2c22fb642db73b51993699ea5c4f84f
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 91 (2006)
Issue (Month): 2 (May)
Pages: 179-183

as in new window
Handle: RePEc:eee:ecolet:v:91:y:2006:i:2:p:179-183

Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. J. Woeginger, Gerhard, 2003. "A new characterization of the majority rule," Economics Letters, Elsevier, Elsevier, vol. 81(1), pages 89-94, October.
  2. Eric Maskin, 1998. "Nash Equilibrium and Welfare Optimality," Harvard Institute of Economic Research Working Papers 1829, Harvard - Institute of Economic Research.
  3. Yi, Jianxin, 2005. "A complete characterization of majority rules," Economics Letters, Elsevier, Elsevier, vol. 87(1), pages 109-112, April.
  4. Jerry S. Kelly & Donald E. Campbell, 2000. "A simple characterization of majority rule," Economic Theory, Springer, Springer, vol. 15(3), pages 689-700.
  5. Asan, Goksel & Sanver, M. Remzi, 2002. "Another characterization of the majority rule," Economics Letters, Elsevier, Elsevier, vol. 75(3), pages 409-413, May.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Powers, R.C., 2010. "Maskin monotonic aggregation rules and partial anonymity," Economics Letters, Elsevier, Elsevier, vol. 106(1), pages 12-14, January.
  2. repec:ebl:ecbull:v:4:y:2007:i:4:p:1-8 is not listed on IDEAS
  3. Perry, Jonathan & Powers, Robert C., 2008. "Aggregation rules that satisfy anonymity and neutrality," Economics Letters, Elsevier, Elsevier, vol. 100(1), pages 108-110, July.
  4. Nicolas Houy, 2007. "A new characterization of absolute qualified majority voting," Economics Bulletin, AccessEcon, vol. 4(4), pages 1-8.
  5. Houy, Nicolas, 2007. "A characterization for qualified majority voting rules," Mathematical Social Sciences, Elsevier, Elsevier, vol. 54(1), pages 17-24, July.
  6. M. Sanver, 2009. "Characterizations of majoritarianism: a unified approach," Social Choice and Welfare, Springer, Springer, vol. 33(1), pages 159-171, June.
  7. Bonifacio Llamazares, 2013. "On the structure of voting systems between two alternatives," Review of Economic Design, Springer, Springer, vol. 17(3), pages 239-248, September.
  8. Núñez Matias & Valleta Giacomo, 2012. "The informational simplicity of scoring rules," Research Memorandum 011, Maastricht University, Maastricht Research School of Economics of Technology and Organization (METEOR).
  9. Susumu Cato, 2011. "Pareto principles, positive responsiveness, and majority decisions," Theory and Decision, Springer, Springer, vol. 71(4), pages 503-518, October.
  10. Susumu Cato & Daisuke Hirata, 2010. "Collective choice rules and collective rationality: a unified method of characterizations," Social Choice and Welfare, Springer, Springer, vol. 34(4), pages 611-630, April.
  11. Campbell, Donald E. & Kelly, Jerry S., 2010. "Strategy-proofness and weighted voting," Mathematical Social Sciences, Elsevier, Elsevier, vol. 60(1), pages 15-23, July.
  12. Perry, Jonathan & Powers, Robert C., 2010. "Anonymity, monotonicity, and quota pair systems," Mathematical Social Sciences, Elsevier, Elsevier, vol. 60(1), pages 57-60, July.
  13. Can, Burak & Sanver, M. Remzi, 2009. "Stereotype formation as trait aggregation," Mathematical Social Sciences, Elsevier, Elsevier, vol. 58(2), pages 226-237, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:91:y:2006:i:2:p:179-183. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.